Applied Mathematics

Vol.6 No.8(2015), Paper ID 58298, 17 pages

DOI:10.4236/am.2015.68124

 

Forced Oscillation of Solutions of a Fractional Neutral Partial Functional Differential Equation

 

V. Sadhasivam, J. Kavitha

 

Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram, Namakkal Dt. Tamil Nadu, India
Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram, Namakkal Dt. Tamil Nadu, India

 

Copyright © 2015 V. Sadhasivam, J. Kavitha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sadhasivam, V. and Kavitha, J. (2015) Forced Oscillation of Solutions of a Fractional Neutral Partial Functional Differential Equation. Applied Mathematics, 6, 1302-1317. doi: 10.4236/am.2015.68124.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.